# SDR COMA9710105

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12038713001
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C CHECK, THE CARGO DOOR OUTER SKIN WAS FOUND TO BE GOUGED ALONG THE TOP EDGE, CAUSED BY THE FUSELAGE MOUNTED DOOR STOPS.  THE SKIN WAS REPAIRED PER SRM 52-30-01, PG 201 TO 203.
